# SDR NACA2022010300005

- Difficulty date: January 3, 2022
- Submitted: January 8, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,136 hours, 18,770 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT REVERSER DID NOT STOW AFTER LANDING. NOTE: RTL WOULD NOT ADVANCE FORWARD AFTER LANDING. REVERSER LIGHT WAS GREEN AND ONLY WHEN IT BECAME AMBER DID TL ADVANCE FAILED. FOUND PRV CONTROLLER SENSE LINE CHAFING, REMOVED AND REPLACED PRV CONTROLLER SENSE LINE IAW MM 20-10-01. OPS CHECK NORMAL IAW AMM 78-31-00
